MathSciNet Relay Station
MathSciNet bibliographic data
MR1880324 (2002j:42029) 42B25 (35S05 47G10)
Grafakos, Loukas; Torres, Rodolfo H. Multilinear Calderón-Zygmund theory. Adv. Math. 165 (2002), no. 1, 124–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement